MAUDE Adverse Event Report: STRYKER SPINE-US 7.5X80 MEDIAL BIASED ANGLE POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 7.5X80 MEDIAL BIASED ANGLE POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482677580
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that two xia serrato polyaxial screw tulips disengaged post-operatively.Revision surgery is not planned at this time.This report captures the first of the two screws.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device remains implanted.Device and complaint history records were reviewed for this lot, and no relevant manufacturing issues or similar complaints were identified.Due to no product return, x-rays, and insufficient information regarding initial procedure, no root cause could be determined conclusively.Potential root causes include: excessive torque applied to blocker, improper alignment of rod in tulip head, external trauma, patient compliance issues, delayed healing, and more.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker.If devices and / or additional information become available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
7.5X80 MEDIAL BIASED ANGLE POLYAXIAL SCREW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12576892
Report Number3005525032-2021-00042
Device Sequence Number14324567
Product Code NKB
UDI-Device Identifier07613327351699
UDI-Public07613327351699
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482677580
Device Catalogue Number482677580
Device Lot NumberB74702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown